Alert archive / Kansas / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 190, NWS Springfield, MO
NWS Springfield, MO issued this severe thunderstorm warning at Jul 2, 2015, 12:43 AM CDT for Bourbon County, Kansas; Vernon County, Missouri. It was in force for 52 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 2, 2015, 12:43 AM CDT (05:43 UTC)
- Expired
- Jul 2, 2015, 1:35 AM CDT
- In force
- 52 min
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Bourbon County, KS, Vernon County, MO
The radar
The Pleasant Hill radar (KEAX), 99 km from the middle of the area, began a volume at 05:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 2, 12:50 AM CDT | TSTM WND DMG | 2 S Nevada, MO | REPORT OF A LARGE TREE FALLING THROUGH A RESIDENCE NEAR QUAIL ROAD AND HIGHWAY BB 2 MILES SOUTH OF NEVADA. NO INJURIES. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 7 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 2, 12:00 AM CDT | Severe Thunderstorm Watch | SPC | 4 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 5.7 hours before the alert went out and 139 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2985 J/kg
- Mixed-layer CIN
- -22 J/kg
- Mixed-layer LCL
- 1028 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- 240 m²/s²
- 0-3 km storm-relative helicity
- 457 m²/s²
- Significant tornado parameter
- 4.7
- Supercell composite
- 27.9
The text
As transmitted, in the capitals the NWS used until 2016.
522
WUUS53 KSGF 020543
SVRSGF
KSC011-MOC217-020645-
/O.NEW.KSGF.SV.W.0190.150702T0543Z-150702T0645Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1243 AM CDT THU JUL 2 2015
THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EASTERN BOURBON COUNTY IN SOUTHEAST KANSAS...
WESTERN VERNON COUNTY IN WEST CENTRAL MISSOURI...
* UNTIL 145 AM CDT
* AT 1240 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 8 MILES SOUTHEAST OF WALKER TO 8 MILES WEST OF
NEVADA TO 6 MILES NORTHEAST OF REDFIELD...AND MOVING SOUTH SOUTHEAST
AT 25 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
DEERFIELD...DEVON...FORT SCOTT...FULTON...GARLAND...HAMMOND...
HARDING...HORTON...MAPLETON...MARMATON...METZ...MOUNDVILLE...
NEVADA...REDFIELD...RICHARDS...STOTESBURY AND WALKER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3805 9483 3804 9463 3806 9462 3806 9446
3798 9436 3792 9421 3772 9448 3773 9486
3803 9496
TIME...MOT...LOC 0543Z 347DEG 18KT 3782 9410 3784 9449
3788 9481
HAIL...1.00IN
WIND...60MPH
$$
FOSTER2 follow-up statements
307
WWUS53 KSGF 020625
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
125 AM CDT THU JUL 2 2015
KSC011-020635-
/O.CAN.KSGF.SV.W.0190.000000T0000Z-150702T0645Z/
BOURBON KS-
125 AM CDT THU JUL 2 2015
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN BOURBON COUNTY IS
CANCELLED...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS WEAKENED ACROSS
THE WARNED AREA.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 400 AM CDT
THURSDAY MORNING FOR SOUTHEAST KANSAS AND SOUTHWESTERN MISSOURI.
LAT...LON 3796 9462 3795 9439 3789 9425 3772 9448
3772 9462
TIME...MOT...LOC 0625Z 347DEG 18KT 3762 9404 3764 9443
3768 9475
$$
MOC217-020645-
/O.CON.KSGF.SV.W.0190.000000T0000Z-150702T0645Z/
VERNON MO-
125 AM CDT THU JUL 2 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WESTERN VERNON
COUNTY UNTIL 145 AM CDT...
AT 123 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 22 MILES SOUTHEAST OF NEVADA TO 14 MILES SOUTH OF
NEVADA TO 24 MILES SOUTHWEST OF NEVADA...AND MOVING SOUTH SOUTHEAST
AT 25 MPH.
HAZARD...60 MPH WIND GUSTS AND NICKEL SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
NEVADA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!
&&
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 400 AM CDT
THURSDAY MORNING FOR SOUTHEAST KANSAS AND SOUTHWESTERN MISSOURI.
LAT...LON 3796 9462 3795 9439 3789 9425 3772 9448
3772 9462
TIME...MOT...LOC 0625Z 347DEG 18KT 3762 9404 3764 9443
3768 9475
HAIL...0.88IN
WIND...60MPH
$$
FOSTER920
WWUS53 KSGF 020635
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
135 AM CDT THU JUL 2 2015
MOC217-020646-
/O.CAN.KSGF.SV.W.0190.000000T0000Z-150702T0645Z/
VERNON MO-
135 AM CDT THU JUL 2 2015
...THE SEVERE THUNDERSTORM WARNING FOR WESTERN VERNON COUNTY IS
CANCELLED...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS WEAKENED BELOW
SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR
PROPERTY. HOWEVER...GUSTY WINDS AND HEAVY RAIN ARE STILL POSSIBLE
WITH THESE THUNDERSTORMS.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN SPRINGFIELD.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 400 AM CDT
THURSDAY MORNING FOR SOUTHEAST KANSAS AND SOUTHWESTERN MISSOURI.
LAT...LON 3796 9462 3795 9439 3789 9425 3772 9448
3772 9462
TIME...MOT...LOC 0636Z 347DEG 18KT 3757 9402 3759 9441
3763 9473
$$
BOXELLWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 1, 6:11 PM CDT, 6 hours 32 minutes earlier.
Area forecast discussion, Jul 1, 6:11 PM CDT, 6 hours 32 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
611 PM CDT Wed Jul 1 2015
.SYNOPSIS...
Issued at 236 PM CDT WED JUL 1 2015
Busy day with lots of flooding, water rescues, etc. MCS from last
night into this morning brought widespread moderate to heavy rain
and 3 to 5 inches of rain over central and south central MO with
isolated amounts up to 7 inches. Scattered light rain continues in
the wake of the MCS with ongoing flooding over parts of central
and south central MO. Atmosphere has struggled to recover in areas
affected by the rainfall and cloud cover today, with readings
still in the 70s. Further west on the other side of the boundary,
temperatures have shot up into the mid 80s to around 90. 18z
sounding from SGF shows quite a bit of elevated instability and PW
values around 1.75 in. along with a low level veering wind profile.
We also have some shortwave energy dropping southeast out of the
Plains which will move into the area tonight.
&&
.SHORT TERM...(This Evening through Thursday)
Issued at 236 PM CDT WED JUL 1 2015
Despite morning MCS and remnant cloud cover keeping the
instability in check across the eastern 1/2 to 2/3 of the CWA,
there will still be a risk of severe storms this evening into the
overnight hours. The shortwave energy will drop southeast into the
area with increasing low level jet south of the low across
southern MO. Instability along and west of the boundary has really
increased this afternoon with surface based CAPES increasing into
the 3500-4000 j/kg range over the southwest corner of MO. In
addition, the CIN has decreased to almost nothing there. Should
have a decent amount of shear develop this evening, especially as
the shortwave begins to push into the area and low level jet
increases. Those things combined, we are thinking all modes of
severe storms will be possible initially this evening with storm
modes beginning out as supercellular. Storms are expected to form
into an MCS overnight and affect roughly the same locations which
received the heavy rain and flooding last night into this morning.
With an additional widespread 1-2 inches over these same locations
we can expect additional flash flooding to occur and will keep the
flash flood watch going through 12z Thursday for the same
locations.
Rain should come to an end during the morning Thursday with
additional development possible south of highway 60 over southern
Missouri on Thursday afternoon. There will be a slight risk of
severe storms there along and south of the boundary.
.LONG TERM...(Thursday Night through Wednesday)
Issued at 236 PM CDT WED JUL 1 2015
It looks like we will remain in a northwest flow pattern with
continued shortwave energy pushing into the area through the
Holiday weekend. While the most organized convection is expected to
remain south of the area this weekend, there will remain a daily
chance of thunderstorms across the forecast area so those with
outdoor interests should stay tuned in to the forecast.
Another frontal boundary will begin to slowly work southeast into
the area early next week and will bring another more organized
round of thunderstorms. With the front possibly becoming
stationary over the area, the risk of thunderstorms will linger into the
middle of next week.
&&
.AVIATION...(For the 00Z TAFS through 00Z Thursday Evening)
Issued at 607 PM CDT WED JUL 1 2015
Convection just now starting to initiate in the KC metro area and
will continue to track southeast through the evening. Have storms
rolling into the SGF/JLN areas between 02z and 04z in the TAFS
which will drop flight conditions into MVFR/IFR for several hours
during the late evening into the overnight hours. Winds will
gradually veer to the southwest and west overnight before becoming
northwest to north during the day Thursday.
&&
.SGF WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH through Thursday morning FOR MOZ055>058-
067>071-079>083-091-092-096>098-106.
KS...NONE.
&&
SYNOPSIS...Lindenberg
SHORT TERM...Lindenberg
LONG TERM...Lindenberg
AVIATION...LindenbergHazardous weather outlook, Jul 1, 11:52 PM CDT, 51 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPRINGFIELD MO 1152 PM CDT WED JUL 1 2015 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-030500- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 1152 PM CDT WED JUL 1 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...TONIGHT. WEATHER HAZARDS EXPECTED... LIMITED TORNADO RISK. ELEVATED HAIL RISK. ELEVATED THUNDERSTORM WIND DAMAGE RISK. SIGNIFICANT FLOODING RISK. SIGNIFICANT LIGHTNING RISK. DISCUSSION... A BROKEN LINE OF THUNDERSTORMS WILL CONTINUE TO MOVE SOUTH ACROSS THE MISSOURI OZARKS OVERNIGHT. FREQUENT LIGHTNING AND TORRENTIAL RAINFALL CAN BE EXPECTED WITH THESE STORMS. SOME STORMS MAY ALSO PRODUCE DAMAGING WIND GUSTS OVER 60 MPH AND HAIL UP TO THE SIZE OF HALF DOLLARS. THERE IS ALSO A LIMITED THREAT FOR AN ISOLATED TORNADO. FLASH FLOODING WILL BECOME AN INCREASING CONCERN OVERNIGHT...ESPECIALLY WHERE MULTIPLE THUNDERSTORMS MOVE OVER THE SAME AREAS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. AFTERNOON HEAT INDEX VALUES IN THE MIDDLE TO UPPER 90S CAN BE EXPECTED ACROSS EXTREME WESTERN MISSOURI AND EXTREME SOUTHEASTERN KANSAS AGAIN ON THURSDAY. MULTIPLE ROUNDS OF THUNDERSTORMS WILL BE POSSIBLE INTO EARLY NEXT WEEK...INCLUDING THE FOURTH OF JULY WEEKEND. STRONG TO SEVERE STORMS WILL BE POSSIBLE AGAIN FROM THURSDAY AFTERNOON INTO THURSDAY EVENING...MAINLY ACROSS SOUTHERN MISSOURI AND EXTREME SOUTHEASTERN KANSAS. THERE WILL ALSO BE AT LEAST A LIMITED RISK FOR FLOODING TO END THE WORK WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED OVERNIGHT ALONG AND SOUTH OF A TRUMAN LAKE TO FORT LEONARD WOOD LINE. && MORE DETAILED INFORMATION CAN BE ACCESSED AT: HTTP://WWW.WEATHER.GOV/SGF/SITREP(ALL LOWERCASE) THIS PRODUCT IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER... HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.WEATHER.GOV/SGF(ALL LOWERCASE) SCHAUMANN
In the hours before
Local storm report, Jul 2, 12:02 AM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1202 AM CDT THU JUL 02 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1025 PM TSTM WND DMG IBERIA 38.09N 92.29W
07/01/2015 MILLER MO PUBLIC
REPORTS OF NUMEROUS TREES AND LARGE LIMBS BLOWN DOWN ON
FAIRVIEW AND SEQUOIA ROAD IN IBERIA.
&&
MGRIFFINLocal storm report, Jul 2, 12:09 AM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1209 AM CDT THU JUL 02 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1208 AM FLASH FLOOD BRINKTOWN 38.13N 92.07W
07/02/2015 MARIES MO 911 CALL CENTER
NUMEROUS ROADS CLOSED INCLUDING HIGHWAY 133, DD, BB AND T
DUE TO FLOODING
&&
BURCHFIELDLocal storm report, Jul 2, 12:23 AM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1223 AM CDT THU JUL 02 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1045 PM TSTM WND DMG DIXON 37.99N 92.09W
07/01/2015 PULASKI MO PUBLIC
NUMEROUS TREES REPORTED BLOWN DOWN AROUND DIXON.
&&
MGRIFFINLocal storm report, Jul 2, 12:27 AM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1227 AM CDT THU JUL 02 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1225 AM FLASH FLOOD 3 WNW LEBANON 37.70N 92.71W
07/02/2015 LACLEDE MO EMERGENCY MNGR
HIGHWAY 64 AT GOODWIN HOLLOW BRIDGE IS CLOSED DUE TO 2
FEET OF WATER OVER THE ROAD.
&&
MGRIFFINLocal storm report, Jul 2, 12:31 AM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1231 AM CDT THU JUL 02 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1201 AM TSTM WND DMG PHILLIPSBURG 37.55N 92.78W
07/02/2015 LACLEDE MO PUBLIC
TREE BRANCHES DOWN. POWER OUT
&&
BURCHFIELDSpecial weather statement, Jul 2, 12:37 AM CDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1237 AM CDT THU JUL 2 2015
MOZ079>081-090>092-020600-
GREENE MO-LACLEDE MO-POLK MO-WEBSTER MO-WRIGHT MO-DALLAS MO-
1237 AM CDT THU JUL 2 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN GREENE...
SOUTHEASTERN POLK...SOUTHERN DALLAS...SOUTHERN LACLEDE...WEBSTER AND
WRIGHT COUNTIES UNTIL 100 AM CDT...
AT 1235 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 4 MILES SOUTHEAST OF
BOLIVAR TO MANES...MOVING SOUTH SOUTHEAST AT 25 MPH. WINDS AROUND 50
MPH ARE EXPECTED WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE BOLIVAR...BUFFALO...CONWAY...FAIR
GROVE...HARTVILLE...MARSHFIELD...MORRISVILLE...NIANGUA...PLEASANT
HOPE AND STRAFFORD.
INTERSTATE 44 BETWEEN MILE MARKERS 81 AND 121 WILL ALSO BE IMPACTED
BY THESE STORMS.
HEAVY RAINS MAY QUICKLY FLOOD LOW LYING AREAS SUCH AS CREEKS...
DITCHES AND UNDERPASSES. AVOID THESE AREAS AND DO NOT CROSS FLOODED
ROADS AS AUTOMOBILES CAN QUICKLY STALL.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 400 AM CDT
THURSDAY MORNING FOR SOUTHEAST KANSAS AND SOUTHWESTERN MISSOURI.
LAT...LON 3721 9307 3730 9331 3743 9347 3771 9351
3760 9225 3717 9225 3716 9225
TIME...MOT...LOC 0536Z 231DEG 25KT 3759 9334 3741 9240
FOSTERThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 1, 11:40 PM CDT | Severe Thunderstorm Warning | SGF | Bourbon | 65 min |
| Jul 2, 12:16 AM CDT | Flash Flood Warning | SGF | Bourbon | 5 hr |
| Jul 2, 4:49 AM CDT | Areal Flood Warning | SGF | Bourbon | 12 hr |
| Jul 2, 4:50 PM CDT | Areal Flood Warning | SGF | Bourbon | 24 hr |
| Jul 1, 8:40 PM CDT | Severe Thunderstorm Warning | SGF | Benton, Morgan | 65 min |
| Jul 1, 8:53 PM CDT | Severe Thunderstorm Warning | SGF | Benton, Camden, Morgan | 67 min |
| Jul 1, 9:05 PM CDT | Severe Thunderstorm Warning | SGF | Camden, Maries, Miller, Morgan | 55 min |
| Jul 1, 9:15 PM CDT | Tornado Warning | SGF | Miller | 45 min |
| Jul 1, 9:27 PM CDT | Flash Flood Warning | SGF | Benton, Camden, Maries, Miller, Morgan | 8 hr |
| Jul 1, 9:45 PM CDT | Severe Thunderstorm Warning | SGF | Benton, Camden, Hickory, Morgan | 60 min |
| Jul 1, 9:51 PM CDT | Tornado Warning | SGF | Benton, Hickory | 39 min |
| Jul 1, 10:02 PM CDT | Severe Thunderstorm Warning | SGF | Camden, Maries, Miller, Morgan, Phelps, Pulaski | 58 min |
| Jul 1, 10:28 PM CDT | Tornado Warning | SGF | Benton, Hickory | 47 min |
| Jul 1, 10:32 PM CDT | Severe Thunderstorm Warning | SGF | St. Clair | 58 min |
| Jul 1, 10:43 PM CDT | Tornado Warning | SGF | Benton, St. Clair | 47 min |
| Jul 1, 10:48 PM CDT | Severe Thunderstorm Warning | SGF | Benton, Camden, Dallas, Hickory, Laclede, Polk | 57 min |
| Jul 1, 10:51 PM CDT | Tornado Warning | SGF | Dent, Maries, Phelps, Pulaski | 39 min |
| Jul 1, 10:55 PM CDT | Severe Thunderstorm Warning | SGF | Dent, Laclede, Maries, Phelps, Pulaski, Texas | 65 min |
| Jul 1, 11:07 PM CDT | Flash Flood Warning | SGF | Camden, Dallas, Dent, Hickory, Laclede, Phelps and 3 more | 6 hr |
| Jul 1, 11:50 PM CDT | Severe Thunderstorm Warning | SGF | Cedar, Dallas, Hickory, Laclede, Polk, St. Clair and 1 more | 55 min |
| Jul 2, 12:11 AM CDT | Flash Flood Warning | SGF | Dallas, Dent, Laclede, Polk, Shannon, Texas and 2 more | 5 hr |
| Jul 2, 12:29 AM CDT | Severe Thunderstorm Warning | SGF | Barton, Cedar, Dade, Vernon | 61 min |
| Jul 2, 12:37 AM CDT | Special Weather Statement | SGF | Polk, Webster, Wright | 23 min |
| Jul 2, 12:45 AM CDT | Severe Thunderstorm Warning | SGF | Dallas, Greene, Polk, Webster | 49 min |
| Jul 2, 12:54 AM CDT | Tornado Warning | SGF | Wright | 21 min |
| Jul 2, 1:38 AM CDT | Flash Flood Warning | SGF | Cedar, Christian, Dade, Douglas, Greene, Lawrence and 3 more | 9 hr |
| Jul 2, 1:42 AM CDT | Severe Thunderstorm Warning | SGF | Douglas, Webster | 13 min |
| Jul 2, 3:09 AM CDT | Flash Flood Warning | SGF | Howell, Oregon, Ozark, Shannon, Stone, Taney and 1 more | 8 hr |
| Jul 2, 4:14 AM CDT | River Flood Warning | SGF | Laclede | 56 hr |
| Jul 2, 4:51 AM CDT | River Flood Warning | SGF | Vernon | 3 days |
| Jul 2, 4:51 AM CDT | River Flood Warning | SGF | Bates, Vernon | 4 days |
| Jul 2, 4:52 AM CDT | Areal Flood Warning | SGF | Benton, Camden, Hickory, Maries, Miller, Morgan and 3 more | 12 hr |
| Jul 2, 8:33 AM CDT | River Flood Warning | SGF | Stone | 54 hr |
| Jul 2, 10:52 AM CDT | Areal Flood Warning | SGF | Cedar, Christian, Dade, Douglas, Greene, Lawrence and 4 more | 6 hr |
| Jul 2, 10:56 AM CDT | Areal Flood Warning | SGF | Howell, Oregon, Ozark, Shannon, Stone, Taney and 1 more | 6 hr |
| Jul 2, 4:20 PM CDT | Severe Thunderstorm Warning | SGF | Barry | 40 min |
| Jul 2, 4:35 PM CDT | Special Weather Statement | SGF | McDonald | 25 min |
| Jul 2, 4:57 PM CDT | Special Weather Statement | SGF | Barry, Stone | 48 min |
| Jul 2, 5:07 PM CDT | Severe Thunderstorm Warning | SGF | Stone, Taney | 53 min |
| Jul 2, 5:20 PM CDT | Severe Thunderstorm Warning | SGF | Barry, Stone | 40 min |
| Jul 2, 5:24 PM CDT | Tornado Warning | SGF | Barry | 36 min |
| Jul 2, 5:59 PM CDT | Severe Thunderstorm Warning | SGF | Barry | 31 min |
| Jul 2, 6:02 PM CDT | Special Weather Statement | SGF | Ozark | 43 min |
Nearby
Severe Thunderstorm Warnings in Kansas, 2015Severe Thunderstorm Warnings in Missouri, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.